# SDR SIMA2017

- Difficulty date: July 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 56777508012
- Part serial: 436
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9720 - TVC - HEAVY ELECTRICAL BURNING SMELL IS PRESENT IN THE COCKPIT AND CABIN DURING DESCENT AND LANDING INTO TVC.  REMOVED AND INSTALLED THE NR 2 ENGINE TORQUE INDICATOR IAW ATR AMM.  OPS CHECK GOOD.  (M)
